MathSciNet Relay Station
MathSciNet bibliographic data
MR2141844 (2006b:47095) 47H10 (47H09 47J25)
Chidume, C. E.; Shahzad, Naseer Strong convergence of an implicit iteration process for a finite family of nonexpansive mappings. Nonlinear Anal. 62 (2005), no. 6, 1149–1156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement